# SDR SIMA20141008007

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,342 hours, 23,852 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SULFUR SMELL EN ROUTE, MID CABIN.  R & R ROW 4A PSU LIGHT BALLAST IAW AMM 33-21-03.  NO STRONG SMELL NOTED.
